# SDR UIEA2019070404670

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,793 hours, 16,294 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P14NBSP
- Part serial: ECDD712P
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LIGHT OFF ON RIGHT ENGINE START. SELECTED BOTH, SECOND ATTEMPT SUCCESSFUL. ( RT ENGINE IGN. 1(A) INOP, DEFERRED IGN 1(A) PER MEL 74-00-01B CAT 'C'. THIS OPENS DMI # 114171, PLACARD INSTALLED AND MCC NOTIFIED.  LP 1054226 - M5:  T/S PER SRM 74-31-01. INPUT VOLTAGE FROM PINS 8 TO 7 GOOD. SHOT WIRES FROM J1 ON EEC 103.9 TO EXCITER PINS A & B. VOLTAGE CHECK GOOD. NO OUTPUT VOLTAGE. SUSPECT EEC ON RT ENG. P/N: 0748250CN1820M33P14.  REMOVED RT ENGINE EEC AS PER AMM 73-21-50. OPS CHECKED GOOD AS PER AMM 71-00-00 GROUND TESTS EEC'S  )
